MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, AIM COUPLER, 18MM, C-MOUNT; CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE PKG, AIM COUPLER, 18MM, C-MOUNT; CONFOCAL OPTICAL IMAGING
Model Number 1588020122
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the user experienced a mild chemical burn.
 
Event or Problem Description
It was reported that the user experienced a mild chemical burn.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: burn to the user.Probable root cause: product materials.Leaking enclosure / cable.Sterilization / disinfection / cleaning residuals.Product degradation.Use error the reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
PKG, AIM COUPLER, 18MM, C-MOUNT
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key11281187
Report Number0002936485-2021-00069
Device Sequence Number4069654
Product Code OWN
UDI-Device Identifier07613327174359
UDI-Public07613327174359
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1588020122
Device Catalogue Number1588020122
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer01/07/2021
Initial Report FDA Received Date02/04/2021
Supplement Report FDA Received Date04/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;